, Volume 61, Issue 2, pp 193-199
Date: 17 Jul 2009

Regularity criteria for the solutions to the 3D MHD equations in the multiplier space

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


In this paper, some improved regularity criteria for the 3D viscous MHD equations are established in multiplier spaces. It is proved that if the velocity field satisfies $$u \in L^{\frac{2}{1-r}}\left( 0,T,\overset{.}{X}_{r}(\mathbb{R}^{3}) \right) \quad {\rm with}\,r\in [0,1[,$$ or the gradient field of velocity satisfies $$\nabla u\in L^{\frac{2}{2-\gamma}}\left(0,T,\overset{.}{X}_{\gamma}(\mathbb{R}^{3}) \right) \quad {\rm with}\,\gamma \in \left[ 0,1\right],$$ then the solution remains smooth on [0, T].